# SDR DALA2016121209782

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE. AFTER NUT REMOVAL ON RT MLG SUPPORT FITTING INBD LOWER STUD CORROSION WAS FOUND. LOWER STUD ON RT MLG SUPPORT FITTING WAS REMOVED AND INSTALLED PER AMM 20-30-01 AND 20-10-14, AFTER STUD REMOVAL CORROSION WAS FOUND ON FITTING BORE AND WAS ATTENDED UNDER ERA 552830-14 REV ORIGINAL AND ETI-88-16-458 REV 5. FUEL LEAK CHECKS WAS PERFORMED AND LEAKS NOT WAS FOUND PER AMM 28-10-01/601.
